# SDR SWAA2021071981809

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT AFT CARGO BAY BS727E+17 BL0 WL149. ; / [01] REMOVED DAMAGE ON FUSELAGE SKIN IN ACB BS 727E+17 BL0 WL149 IAW SRM 53-00-01-1A-5; [02] REMOVED DAMAGE IN AN AREA OF 1.5'X 1.3' IAW SRM 53-00-01-1A-5; [03] VERIFIED; [04] VERIFIED REMOVED DAMAGE ON FUSELAGE SKIN IN ACB BS 727E+17 BL0 WL149 IAW SRM 53-00-01-1A-5; [05] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.030'  CAL ID ATS2031 E650; [06] DAMAGE REMOVAL IN ACB BS727E+17 BL0 WL149 REMAINING THICKNESS IS .030'; ORIGINAL THICKNESS OF .045'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-5.; [07] UPDATED MEASUREMENTS; [08] VERIFIED DAMAGE REMOVAL IN ACB BS727E+17 BL0 WL149 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-5; [09] TRIMMED OUT DAMAGE ON FUSELAGE SKIN IN ACB BS727E+17 BL0 WL149 IN AN AREA OF 1.5'X 1.4' IAW SRM 51-10-02-0G-0; [10] REMOVED 10(EA) FASTENERS ON FUSELAGE SKIN AT BS747 IAW SRM 51-40-02-0G-0; [11] VERIFIED DAMAGE AND FASTENER REMOVAL; [12] ET INSPECTED CUT OUT AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [13] ALL OTHER WORK WILL BE ACCOMPLISHED ON FAULT # TTG8Q005DWRQ; [14] VERIFIED ALL ADDITIONAL WORK TO BE ACCOMPLISHED ON FAULT # TTG8Q005DWRQ; [15] 'REFER TO TTG8Q005DWRQ FOR REPAIR RESOLUTION '; [16] CERTIFIED
